International Journal of Mathematical Sciences and Computing(IJMSC)

ISSN: 2310-9025 (Print), ISSN: 2310-9033 (Online)

DOI: 10.5815/ijmsc

Published By: MECS Press

IJMSC Vol. 6, No. 6, Dec. 2020

Cover page and Table of Contents: PDF (size: 506KB)



  • Vertex Connected Domination Polynomial of some Coalescence of Complete and Wheel Graphs

    Nechirvan Badal Ibrahim, Hariwan Fadhil M.Salih

    DOI: 10.5815/ijmsc.2020.06.01

  • An encoding schematic based on coordinate transformations

    Awnon Bhowmik

    DOI: 10.5815/ijmsc.2020.06.02

  • Action Recognition Based on the Modified Twostream CNN

    Dan zheng, Hang Li, and Shoulin Yin

    DOI: 10.5815/ijmsc.2020.06.03

  • Numerical Double Integration for Unequal Data Spaces

    Md. Nayan Dhali, Nandita Barman, Md. Mohedul Hasan, A. K. M. Selim Reza

    DOI: 10.5815/ijmsc.2020.06.04

  • Mathematical Model for Predicting the Rate of Human Happiness: A study of Federal University Wukari community of Nigeria

    Ogwumu Onah.David, Kyagya T.Yusuf, Amakoromo Grace.I., Keto, Kingsley M., Ezeh A.Tochukwu., Ogofotha Marvellous O., Elugah Joseph.I.

    DOI: 10.5815/ijmsc.2020.06.05